# SDR DXTA2023071490890

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 6,436 hours, 4,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3190L30
- Part serial: 239000997
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTING UNDER SEAT 10 WILL NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH TO ARM.  WILL ILLUMINATE AT TIMES WITH PAX SAFETY SWITCH ON ON SHIPS POWER.  REMOVED LED FLOOD LIGHT UNDER #10 SEAT DUE TO INTERMITTENT OPERATION AND REPLACED WITH NEW PART OPERATIONAL CHECK GOOD, ALL WORK PERFORMED IN REFERENCE TO CE-680A INTERIOR MAINTENANCE MANUAL AND ILLUSTRATED PARTS CATALOG 25-20-19.
